Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 7, Issue 1, Pages 33-41
http://dx.doi.org/10.1155/2009/956891

A Beurling-Helson type theorem for modulation spaces

Department of Mathematics, University of Maryland, College Park, MD, 20742, USA

Received 1 January 2008

Academic Editor: Hans Feightinger

Copyright © 2009 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kasso A. Okoudjou, “A Beurling-Helson type theorem for modulation spaces,” Journal of Function Spaces and Applications, vol. 7, no. 1, pp. 33-41, 2009. https://doi.org/10.1155/2009/956891.